EconPapers    
Economics at your fingertips  
 

Evolving yield curves in the real-world measures: a semi-parametric approach

Riccardo Rebonato, Sukhdeep Mahal, Mark Joshi, Lars-Dierk Buchholz and Ken Nyholm

Journal of Risk

Abstract: ABSTRACT In this paper we show how to evolve a yield curve over time horizons of the order of years using a simple but effective semiparametric method. The proposed technique preserves in the limit all the eigenvalues and eigenvectors of the observed changes in yields. It also recovers in a satisfactory way several important statistical features (unconditional variance, serial autocorrelation, distribution of curvatures, eigenvectors) of the real-world data. A simple financial explanation can be provided for the methodology. The possible financial applications are discussed.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk/2161175/evolv ... -parametric-approach (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ4:2161175

Access Statistics for this article

More articles in Journal of Risk from Journal of Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ4:2161175